# SDR VNAA2015112900018

- Difficulty date: November 29, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 29,005 hours, 29,061 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE TOILET AMBER MESSAGE IN FLIGHT AT 1,000 FT AGL. MESSAGE EXTINGUISHED AT 5,000 FT AGL 3 TO 4 MINUTES LATER.  CREW DECLARED AN EMERGENCY, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND SMELLED ENGINE OIL ODOR ON ACFT.  MAINTENANCE R & R RT ACM WATER SEPARATOR COALESCER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
